Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Overdose of medicine, nausea, dizziness, pain in stomach. Is everything alright?

Hi, I'm 14 and yesterday I took an overdose of 8 paracetamols, 6 ibuprofens and 2 sleeping pills. nothing happened, I just felt nauseous, and my stomach was making strange gurgling noises? I feel slightly dizzy, my stomach is still making the noises, and I've got quite bad pains in the left side of my stomach.. will I be okay without going to the hospital?
Asked On : Sun, 21 Apr 2013
Answers:  2 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi. thanks for asking in Healthcare Magic.

You have taken roughly 4 gm of Paracetamol and 2.4 gm of Ibuprofen and it is a toxic dose for your age as they are taken together. The early symptoms are nausea, vomiting and abdominal pain and dizziness. Both drugs produce severe gastritis. The severe left side pain could be due to gastritis. You should see your treating Dr immediately to prevent further complications.

Liver damage by Paracetamol is delayed and occurs after 12 to 18 hours. If liver is affected then it will present as jaundice after 2 days. N-Acetyl Cysteine is the specific treatment for Paracetamol induced liver damage. Since the toxic effects of Paracetamol become evident only after 12 hours, you should seek medical help as soon as possible.

I hope this is useful to you.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
THIS IS SINUSES
AND IF YOU TAKE ANTIBIOTICS AND OTHER DCONGSTANTS THE DISCHARGE OF SINUSES BECOME THICK CAUSING THE PROBLEMS WRITEN BY YOU
FOR THIS CONDITION TAKE METROGYL 200 MG BD
TAB MONTAIR FX (COMBINATION OF MONTELUCAST AND FEXOFENADINE)
TAKE SYP VENTROLIN 1/2 TSF BD TO LIQUIFY MUCOUS
SYP TOSSEX 1/2 TSF BD
SYP GELUSIL 2 TSF BD
TAKE 10 DAYS FINE
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor